# SDR USAA2013091900018

- Difficulty date: August 27, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: D5323078520
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  WEAR ON FWD CARGO LOWER DOOR CUTOUT STOP FITTING AT FRAME 26+5" S38R.  REPLACED  STOP FITTING IAW SRM 51-72-11 & DWG D53231761.
